Panadol Extra tablets with opti zorb technology is a great painkiller and analgesic that is 37% more effective than ordinary paracetamol.
It is provided with 65 mg of caffeine, as studies show a higher painkilling capacity when paracetamol is combined with caffeine.
The opti zorb technology makes the tablets become absorbed quickly from the stomach, consequently the pain is relived faster.
Panadol is gentle on the stomach and safe for the body as long as it is consumed in the correct doses.
Properties of Panadol Extra Tablets:
- Panadol Extra contains specific ingredients to ensure a more effective impact.
- It is formulated with the opti zorb technology to provide a faster pain relief effect.
- It helps in several conditions, and works effectively with acute pain.
- It is suitable for headaches and migraines.
- For the relief of rheumatic pain, especially at cold weather.
- It is great for toothache relief.
- It relieves the pain of osteoarthritis.
- It also helps to relive the symptoms of common cold and influenza.
- It helps with cases of sore throat.
- It relives and reduces the pain of period and PMS.
- It reduces high body temperature (fever).
- When we are in pain, it happens because of some molecules called prostaglandins.
- Prostaglandins sensitize the nerve cells endings, making us feel pain.
- Paracetamol, which is the main active ingredient in the tablets.
- It helps to reduce the production of prostaglandins in the brain and the spinal cord.
- This way it relives the pain effectively.
- There are receptors in our body called, Adenosin receptors.
- Those receptors are responsible for signaling the pain.
- The caffeine, which we have in panadol advance extra ingredients, by the concentration of 65 mg.
- Caffeine helps to block some of the adenosin receptors directly.
- This way it reduces the pain signaling, subsequently reducing the pain.
- And most importantly it is quickly absorbed and gentle on stomach.
- Relief up to 8 hours.
Dosage of Panadol Extra Tablets:
- Adults: Take 2 tablets up to 4 times daily.
- Dose should not be repeated more frequently than every 4 hours.
- Do not take more than 8 tablets in the duration of 24 hours.
- Do not use more than 7 consecutive days without consulting your physician.
- Do not give to children below 12 years old.
- Children 12-15 years old: 1 tablet up to 4 times daily.
- Do not consume the tablets more frequently than every 4 hours.
- Do not exceed the recommended doses.
- Do ont give to children younger than 12 years old.
Ingredients of Panadol Extra Tablets:
- Each Panadol Optizorb tablet contains:
- Paracetamol 500 mg.
- Caffeine 65 mg.
- Contains: E219, E215, E217.
Caution Notes When Using Panadol Extra Tablets:
- Do not take with other products containing paracetamol.
- Do not exceed the stated dose.
- If symptoms persist consult your doctor.
- Avoid excessive intake of caffeine containing drinks whilst taking these tablets.
- For professional advice on medicines, consult your pharmacist.
- Keep out of reach of children.
How to store:
- Store below 30 degree C.
- Protect from light and heat.
- Keep in original carton.
- Do not accept of tamper seal is broken or missing.
- Panadol is a registered trade mark.
Panadol Extra OptiZorb Tablets:
- Consult with our customer care agents If you have any questions about our product.
- They will provide you with further details.
- Buy Panadol advance extra at the best price in Egypt.
- Panadol is a registered trademark.
- Panadol extra tablets is 100% original.
- Get the best and safest painkiller now and enjoy our best deals.
- The analgesic tablets is in a new condition.
- With Beauty Expert, your Beauty Pal.
- Feel pain free, and restore control.
- You can consult with our specialists for any advice.